Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 162429, 7 pages
http://dx.doi.org/10.1155/2013/162429
Research Article

Some New Recurrence Relations Concerning Jacobi Functions

1Department of Mathematics, College of Sciences, Taibah University, P.O. Box 30002, Al Madinah AL Munawara, Saudi Arabia
2Department of Mathematics, College of Sciences, King Khalid University, Mohayil, Saudi Arabia

Received 6 December 2012; Revised 15 January 2013; Accepted 29 January 2013

Academic Editor: Baoding Liu

Copyright © 2013 Hatem Mejjaoli and Ahmedou Ould Ahmed Salem. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hatem Mejjaoli and Ahmedou Ould Ahmed Salem, “Some New Recurrence Relations Concerning Jacobi Functions,” Journal of Mathematics, vol. 2013, Article ID 162429, 7 pages, 2013. doi:10.1155/2013/162429